Dear Pharmacist

Food labels can deceive you

0
Dear Pharmacist...

Find Out if You Are Deficient in Vitamins & Minerals

0
Dear Pharmacist, I started taking 5 new supplements but I’ve been noticing occasional butterflies in my chest, hair loss, heartburn and muscle twitching. I think it’s related to my vitamins because when I stop them, the symptoms goes away. Should I stop?  --T.E., ...

Don’t Blow Dry Your Hands

0
Dear Readers...

Vision-Saving Supplements Cut Down on Glare

0
Dear Pharmacist,My eyes are so sensitive to light that I have to reach for my sunglasses as soon as I step out the door. Can you offer any help with this problem? --E.R. Silver Springs, Florida Answer: If sunglasses are desired for normal outdoor light, your eyes are...

Calm Down with Lemon Balm

0
Dear Pharmacist,I often feel worried and anxious, and I don’t sleep well. I know I’m a nervous wreck, but I refuse tranquilizers because they are addictive. I also have a weak stomach. Is there anything natural? --D.E. Idaho Falls, IdahoAnswer: There are lots of ...

Why You Should Make Your Pharmacist Your Best Friend

0
Dear Pharmacist, I’m frequently confused by all the choices when I’m trying to select an over-the-counter (OTC) product from the drugstore. Is it OK to ask the pharmacist for help? I’ve tried at times, but they are always busy and I have to wait. --P.R. New ...